# SDR SWAA2013032814199

- Difficulty date: March 25, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 35,078 hours, 20,370 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 0490010110D
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION -- IN CRUISE LEFT WING-BODY OVERHEAT LIGHT ILLUMINATED.  REMOVED AND REPLACED M 761 LEFT AND STRUT OVERHEAT DETECTOR IAW M/M.
